Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 7 > No. 3


Inequalities On Geometrically Convex Functions

PP: 145-149
Muhamet Emin Ozdemir,
In this paper, we obtain some new upper bounds for differentiable mappings whose q-th powers are geometrically convex and monotonically decreasing by using the H¨older inequality, Power mean inequality and properties of modulus.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved